# SDR SWAA2024081525706

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 70,067 hours, 41,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Component: Floor Board Sup, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT E&E L/H FWD GALLEY FLOOR BOARD SUPPORT BETWEEN STA. 312 & 328 CRACKED AT CENTER FASTENER HOLE.<[01] REMOVED AND REPLACED AFT E&E L/H FWD GALLEY FLOOR BOARD SUPPORT BETWEEN STA. 312 & 328 IAW SRM 51-40-02
